# SDR 96ZZZX6004

- Difficulty date: October 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N530JP
- Make and model: Mooney M20M
- Aircraft serial: 270114
- Engine: Lyc TIO540AF1A
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Gear
- Part number: M3056
- Condition: Deteriorated
- Location: Lt Mag
- Part time: 631 hours
- Component: Slick, 631
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INVESTIGATION FOR DETERIORATED LT MAG FOUND LEFT MAG WAS (PRESSURIZED) FROM SAME 'T' FITTING AS RIGHT MAG BUT HAS MORE HEAT.  LEFT MAG HAS B AND D TACHOMETER PICK UP WITH LARGER ORIFICE WHICH ALLOWS ALMOST TWICE THE AIRFLOW ALLOWING MORE HEAT INTO MAG.  SUBMITTER STATED SLICK REPORTED OVER 1 YR AGO THEY WERE AWARE OF PROBLEM AND IT WOULD BE CORRECTED.  THIS IS THE 2ND TIME HAVE HAD THIS PROBLEM WHICH IS SHARED BY MANY MOONEY OWNERS.
